Frizin with Cetirizine dihydrochloride as active ingridient is available in 10 mg film coated tablet and 5 mg/ 5ml syrup.
Frizin is indicated for the treatment of perennial rhinitis, seasonal allergic rhinitis and chronic idiopathic urticaria.
Adult and children 12 years or above :
10 mg daily during the evening meal (1 tablet or 10 ml of oral solution).
Children from 6-12 years :
10 mg daily either as single dose (1 tablet or 10 ml of oral solution at once) or as divided doses 5 mg (1/2 tablet or 5 ml of oral solution) in the morning and in the evening.
Children from 2-6 years :
5 mg (1/2 tablet or 5 ml of oral solution) daily during the evening meal or as divided doses 2,5 mg (2,5 ml of oral solution) in the morning and in the evening.
At present there are no data to suggest that the dose need to be reduced in elderly patients. In patients with renal insufficiency dosage should be reduced to half the usual recommended dose.
FRIZIN Film Coated Tablet 10 mg
each tablet contains : Cetirizine hydrochloride 10 mg
Box, 3 blister @ 10 film coated tablets.
FRIZIN Syrup 5mg/5 ml
each 5 ml (1 measurement spoonful) contains: Cetirizine dihydrochloride 5 mg
Box, 1 bottle @ 60 ml